Pacific Journal of Mathematics

Commutator groups of monomial groups.

C. V. Holmes

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1313-1318.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038069

Mathematical Reviews number (MathSciNet)
MR0117265

Zentralblatt MATH identifier
0103.01602

Subjects
Primary: 20.00

Citation

Holmes, C. V. Commutator groups of monomial groups. Pacific J. Math. 10 (1960), no. 4, 1313--1318. https://projecteuclid.org/euclid.pjm/1103038069


Export citation

References

  • [1] Ore, Oystein, Theory of monomial groups, Trans, Amer. Math. Soc. 51 (1942).
  • [2] Ore, Oystein, Some remarks on commutators, Proc. Amer. Math. Soc. 2 (1951).